Stationary distributions of fading evolutions

  • A. O. Pohorui

We study fading random walks on the line. We determine stationary distributions of the fading Markov evolution and investigate the special semi-Markov case where the sojourn times of the renewal process have Erlang distributions.


Stationary Distribution Independent Random Variable Renewal Process Sojourn Time Random Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    S. Goldstein, “On diffusion by discontinuous movements and on the telegraph equation,” Quart. J. Math. Mech., 4, 129–156 (1951).zbMATHCrossRefGoogle Scholar
  2. 2.
    M. Kac, “A stochastic model related to the telegrapher’s equation,” Rocky Mountain J. Math., 4, 497–509 (1974).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    A. F. Turbin, “A mathematical model of one-dimensional Brownian motion as an alternative of the mathematical Einstein–Wiener–Lévy model,” Fractal Anal. Sumizh. Pyt., No. 2, 47–60 (1998).Google Scholar
  4. 4.
    V. S. Korolyuk and A. F. Turbin, Mathematical Foundations of Phase Lumping of Complex Systems [in Russian], Naukova Dumka, Kiev (1978).Google Scholar
  5. 5.
    V. S. Korolyuk and V. V. Korolyuk, Stochastic Models of Systems, Kluwer, Dordrecht (1999).zbMATHGoogle Scholar
  6. 6.
    V. S. Korolyuk and A. V. Svishchuk, Semi-Markov Random Evolutions [in Russian], Naukova Dumka, Kiev (1992).zbMATHGoogle Scholar
  7. 7.
    G. Papanicolaou, “Asymptotic analysis of transport processes,” Bull. Amer. Math. Soc., 81, 330–391 (1975).zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    M. A. Pinsky, Lectures on Random Evolution, World Scientific, Singapore (1991).zbMATHGoogle Scholar
  9. 9.
    E. Orsinger and A. de Gregorio, “Random flights in higher spaces,” J. Theor. Probab., 20, 769–806 (2007).CrossRefGoogle Scholar
  10. 10.
    A. A. Pogorui and R. M. Rodriguez-Dagnino, “One-dimensional semi-Markov evolution with general Erlang sojourn times,” Random Operators Stochast. Equat., 13, No. 4, 399–405 (2005).zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    A. A. Pogorui and R. M. Rodriguez-Dagnino, “Limiting distribution of random motion in an n-dimensional parallelepiped,” Random Operators Stochast. Equat., 14, No. 4, 385–392 (2006).zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    I. V. Samoilenko, “Fading Markov random evolution,” Ukr. Mat. Zh., 54, No. 3, 364–372 (2002).zbMATHGoogle Scholar
  13. 13.
    H. Bateman and A. Erdélyi, Higher Transcendental Functions [Russian translation], Nauka, Moscow (1967).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • A. O. Pohorui
    • 1
  1. 1.Zhytomyr UniversityZhytomyrUkraine

Personalised recommendations